Side Effects Of Tbc Drugs?
Good afternoon. My father is 67 years old, he experienced tuberculosis. And just one week of treatment, after one week but still not visible results or reduction of pain in the chest and entire body. Swelling in the eyelids and feet is still there. Now add to the fingers. Is the swelling in the fingers the influence of the medicine? Please explain, thank you
Hello Sumirat, thank you for asking at HealthReplies.com.
the treatment of TB infection is a little different from the treatment of other infections. where TB treatment generally lasts for a long period of at least 6 months or more depending on the clinical condition of the patient, the drug must be taken every day, in a row without breaking up the drug. In general, doctors will conduct an evaluation when being controlled every month.
basically anti-tuberculosis drugs do not cause side effects in the form of swelling, but you can still consider the possibility of an allergic reaction to the drug. or the possibility of other problems that cause these swollen complaints such as disorders of the kidneys, heart and liver.
therefore it is good if you consult again about the use of the tuberculosis drug to your father's doctor (who gave the drug). or if you want to find out other possible causes that might occur, you can have your father consult an internist for further examination and treatment
so much information from me, hopefully it helps